Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Evolution Equations Volumes/Issues » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Solution Chemistry: Advances in Research and Applications
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 2 Issue 4
02.Volume 4 Issue 1
03.Volume 5 Issue 1
04.Volume 5 Issue 2
05.Volume 5 Issue 3
06.Volume 2 Issue 1
07.Volume 2 Issue 2
08.Volume 2 Issue 3
09.Volume 3 Issue 1
10.Volume 4 Issue 2
Notifications more
NotificationsNotify me of updates to Volume 10 Issue 3-4
Tell A Friend
Tell someone you know about this product.
Volume 10 Issue 3-4 (International Journal of Evolution Equations) $250.00
Special Issue: Differential Equations, Almost Periodicity and Almost Automorphy. In Memory of Professor V.V. Zhikov.

Edited by: Jin Liang, Gaston M. N'Guerekata, and Alexander Pankov

Dimension Theory Approach to the Complexity of Almost Periodic Trajectories
Mikhail Anikushin

Good Measures for Nonlinear Neumann Anisotropic Problems with Variable Exponent
Ibrahime Konaté and Stanislas Ouaro

Dynamics of Cracks in Rocks
Anvarbek Meirmanov, Juan Majorga Zambrano, and Oleg Galtsev

Comparisons of Some Iterative Algorithms for Biot Equations. Dedicated to the Memory of Professor V. V. Zhikov
Mingchao Cai and Guoping Zhang

Nonlinear Implicit Hadamard's Fractional Differential Equations on Banach Space with Retarded and Advanced Arguments
Mouffak Benchohra, Jamal-Eddine Lazreg, and Gaston N'Guerekata

Almost Periodic Solutions for Nonlinear Integro-Differential Elliptic-Parabolic Equations with Variable Exponents of Nonlinearty
Mykola Bokalo and Iryna Skira

A Stochastic Delay Model for Pricing Debt and Loan Guarantees: Theoretical Results
Elisabeth Kemajou-Brown and Salah-Eldin A. Mohammed

Bohr/Levitan Almost Periodic and Almost Automorphic Solutions of Linear Stochastic Differential Equations without Favard's Separation Condition
David Cheban

Local Stable Manifolds of Admissible Classes for Parabolic Functional Equations and Applications to Hutchinson Models
Nguyen Thieu Huy and Dinh Xuan Khanh

Existence of Solutions for Impulsive Anti-Periodic Boundary Value Problems
Yunsong Miao and Fang Li

Impulsive Problems for Fractional Differential Equations with Nonlocal Delay
Yuxin Hu and Fang Li

An Overview on Two Degenerate Kirchhoff Wave Problems Involving Fractional Laplacian Operators
Patrizia Pucci

On the Insensitizing Control with Low Regret for Parabolic Equation with Incomplete Data
Ali Seibou

To Favard-Amerio's Theory for Discrete Equations
V. Yu. Slyusarchuk

Available Options:
Special Focus Titles
01.Chaliapin and the Jews: The Question of Chaliapin's Purported Antisemitism
02.The Humanities: Past, Present and Future
03.The Poles: Myths and Reality
04.Child-Rearing: Practices, Attitudes and Cultural Differences
05."A Home Away from Home": A Community of International and South African University Students
06.Palliative Care: Oncology Experience from Hong Kong
07.The Enigma of Autism: Genius, Disorder or Just Different?
08.The Collector Mentality: Modernization of the Hunter-Gatherer
09.Face Processing: Systems, Disorders and Cultural Differences
10.Occurrences, Structure, Biosynthesis, and Health Benefits Based on Their Evidences of Medicinal Phytochemicals in Vegetables and Fruits. Volume 8
11.Crystal Growth: Concepts, Mechanisms and Applications
12.The Economic, Social and Political Impact of Mining on Akyem Abuakwa from the Pre-Colonial Era up to 1943

Nova Science Publishers
© Copyright 2004 - 2017

Volume 10 Issue 3-4 (International Journal of Evolution Equations)